MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1365-2265.1980.tb01017.x

Медицинская библиотека · Clinical endocrinology · 1980

Effects of sulpiride induced hyperprolactinaemia in patients with Turner's syndrome.

Loli P, Riolo A, Bonomo M, Ronzoni M, Botalla L, Gelli D

СтатьяПеревод пока не подготовлен

Аннотация

In order to evaluate the interference of prolactin (PRL) on some aspects of pituitary-gonadal derangement observed in patients with hyperprolactinaemic amenorrhoea (HA), a GnRH stimulation test (100 micrograms i.v.) was performed on twenty-one patients with hyperprolactinaemia without evidence of pituitary tumour and in nine subjects with Turner's syndrome (TS) before and after sulpiride administration (200 mg/day orally, for 3 months). In patients with HA an enhanced response of gonadotrophins to GnRH was observed. In patients with TS a further increase of the gonadotrophin hyper-responsiveness to the releasing hormone occurred when hyperprolactinaemia was induced by chronic sulpiride administration. Since, in these patients, appreciable ovarian steroidogenesis is lacking, a direct effect of the increased plasma PRL at the hypothalamo-pituitary level is likely. In hyperprolactinaemic amenorrhoea pituitary hyper-responsiveness may not be due to PRL effects on ovarian steroidogenesis.

Для цитирования: Loli P, Riolo A, Bonomo M, Ronzoni M, Botalla L, Gelli D. Effects of sulpiride induced hyperprolactinaemia in patients with Turner's syndrome.. Clinical endocrinology. 1980. DOI: 10.1111/j.1365-2265.1980.tb01017.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.